# SDR SWAA2025091612628

- Difficulty date: September 8, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N8518R
- Make and model: Boeing 737-8H4
- Aircraft serial: 63593
- Aircraft time: 28,926 hours, 14,497 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144A5810258
- Part serial: 666580
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 232SF HAS DELAMINATION ON TOP SURFACE.  RECEIVED A NEW FLOOR PANEL FOR MAIN CABIN FLOOR PANEL 232SF IAW AIPC 53-21-00-42A.
